# SDR ASAA2014111209653

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 24,122 hours, 7,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE WITH ECONOMIC FAULT 77-10842, TOP RT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED FIM 77-21 TASK 801.  FAULT EVALUATION DETERMINED FAULT TO BE INTERMITTENT, NOT ACTIVE AT THIS TIME.
